# SDR AALA202009229005

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 34,634 hours, 13,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Lt Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT ENTRY DOOR SLIDE HOUSING ATTACHMENT SCREWS LOOSE ON DOOR.  VERIFIED SCREWS SECURED, PER AMM 26-66-01-400-803.
